# SDR WRLA20121117562

- Difficulty date: November 17, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Aircraft time: 61,491 hours, 11,519 cycles
- Engine: Pwa PW4462
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - DURING C04 CHECK, EGAT MECHANIC FOUND CABIN SEAT TRACK CORROSION AT STA 1351, X= -75.25.   REPAIRED DAMAGED AREA PER MD-11 SRM 53-00-52, REPAIR 1, REV 50.  CONDITION CHECK NORMAL AND JOB COMPLETED.
